American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54E52.) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 37 found      Go to page: 1 2

[1] Jiling Cao and Heikki J. K. Junnila. Amsterdam properties of Wijsman hyperspaces. Proc. Amer. Math. Soc. 138 (2010) 769-776. MR 2557194.
Abstract, references, and article information   
View Article: PDF

[2] Jiling Cao, S. García-Ferreira and V. Gutev. Erratum to ``Baire spaces and Vietoris hyperspaces''. Proc. Amer. Math. Soc. 136 (2008) 3729-3731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Mathieu Baillif and Alexandre Gabard. Manifolds: Hausdorffness versus homogeneity. Proc. Amer. Math. Soc. 136 (2008) 1105-1111. MR 2361887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jiling Cao and A. H. Tomita. Baire spaces, Tychonoff powers and the Vietoris topology. Proc. Amer. Math. Soc. 135 (2007) 1565-1573. MR 2276668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jiling Cao, Salvador García-Ferreira and Valentin Gutev. Baire spaces and Vietoris hyperspaces. Proc. Amer. Math. Soc. 135 (2007) 299-303. MR 2280197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Vladimir P. Fonf and Clemente Zanco. Covering a Banach space. Proc. Amer. Math. Soc. 134 (2006) 2607-2611. MR 2213739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Warren B. Moors. The product of a Baire space with a hereditarily Baire metric space is Baire. Proc. Amer. Math. Soc. 134 (2006) 2161-2163. MR 2215788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Petar S. Kenderov and Warren B. Moors. Separate continuity, joint continuity and the Lindelöf property. Proc. Amer. Math. Soc. 134 (2006) 1503-1512. MR 2199199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Nilson C. Bernardes Jr.. On the predictability of discrete dynamical systems II. Proc. Amer. Math. Soc. 133 (2005) 3473-3483. MR 2163582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michael Hrusák and Beatriz Zamora Avilés. Countable dense homogeneity of definable spaces. Proc. Amer. Math. Soc. 133 (2005) 3429-3435. MR 2161169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Piotr Zakrzewski. Universally meager sets. Proc. Amer. Math. Soc. 129 (2001) 1793-1798. MR 1814112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Dennis K. Burke and Roman Pol. Products of Michael spaces and completely metrizable spaces. Proc. Amer. Math. Soc. 129 (2001) 1535-1544. MR 1712941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jonathan M. Borwein and Xianfu Wang. Lipschitz functions with maximal Clarke subdifferentials are generic. Proc. Amer. Math. Soc. 128 (2000) 3221-3229. MR 1777577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Piotr Zakrzewski. Extending Baire Property by countably many sets. Proc. Amer. Math. Soc. 129 (2001) 271-278. MR 1695095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Gary Gruenhage and David Lutzer. Baire and Volterra spaces. Proc. Amer. Math. Soc. 128 (2000) 3115-3124. MR 1664398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] David L. Fearnley. A Moore space with a $\sigma$-discrete $\pi$-base which cannot be densely embedded in any Moore space with the Baire property. Proc. Amer. Math. Soc. 127 (1999) 3095-3100. MR 1605960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] László Zsilinszky. Baire spaces and hyperspace topologies. Proc. Amer. Math. Soc. 124 (1996) 2575-2584. MR 1343733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] F. S. de Blasi and J. Myjak. On compact connected sets in Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 2331-2336. MR 1363408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Arnold W. Miller. Souslin's hypothesis and convergence in category. Proc. Amer. Math. Soc. 124 (1996) 1529-1532. MR 1328364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] N. V. Zhivkov. Compacta with dense ambiguous loci of metric projections and antiprojections . Proc. Amer. Math. Soc. 123 (1995) 3403-3411. MR 1273531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Friedrich Wehrung. Baire paradoxical decompositions need at least six pieces . Proc. Amer. Math. Soc. 121 (1994) 643-644. MR 1209101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Daniel K. Ma. The Cantor tree, the $\gamma$-property, and Baire function spaces . Proc. Amer. Math. Soc. 119 (1993) 903-913. MR 1165061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jean-Pierre Troallic. Quasi-continuit\'e, continuit\'e s\'epar\'ees, et topologie extr\'emale . Proc. Amer. Math. Soc. 110 (1990) 819-827. MR 993759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] \soft{L}ubica Holá. Functional characterizations of Baire spaces . Proc. Amer. Math. Soc. 109 (1990) 1121-1124. MR 986650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] P. Fletcher, J. Hejcman and W. Hunsaker. A non-completely regular quiet quasi-uniformity . Proc. Amer. Math. Soc. 108 (1990) 1077-1079. MR 1007497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Peter M. Gruber and Tudor I. Zamfirescu. Generic properties of compact starshaped sets . Proc. Amer. Math. Soc. 108 (1990) 207-214. MR 986649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Tudor Zamfirescu. Too long shadow boundaries . Proc. Amer. Math. Soc. 103 (1988) 587-590. MR 943088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] G. Debs. Points de continuit\'e d'une fonction s\'epar\'ement continue. II . Proc. Amer. Math. Soc. 99 (1987) 777-782. MR 877056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Zbigniew Piotrowski and Andrzej Szymański. Some remarks on category in topological spaces . Proc. Amer. Math. Soc. 101 (1987) 156-160. MR 897088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Tudor Zamfirescu. How many sets are porous? . Proc. Amer. Math. Soc. 100 (1987) 383-387. MR 884484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 37 found      Go to page: 1 2